# SDR AALA201706139013

- Difficulty date: June 12, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT PYLON RIB 9 ON UPPER FORWARD PYLON.  REPLACED UPPER FORWARD PYLON RIB IAW SRM 51-72-11, AND DRAWING D54630476.
